About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 234612, 8 pages
http://dx.doi.org/10.1155/2013/234612
Research Article

Robust Control for a Class of Uncertain Switched Fuzzy Time-Delay Systems Based on T-S Models

1Teaching and Training Center of Electrical and Electronics Engineering, Harbin University of Science and Technology, Harbin, Heilongjiang 150080, China
2School of Automation, Harbin University of Science and Technology, Harbin, Heilongjiang 150080, China

Received 30 October 2012; Revised 28 December 2012; Accepted 28 December 2012

Academic Editor: Peng Shi

Copyright © 2013 Yang Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of robust control for a class of uncertain switched fuzzy time-delay systems is discussed for system described by T-S fuzzy model with Lyapunov stable theory and linear matrix inequality approach. A sufficient condition in terms of the LMI is derived such that the stability of the closed-loop systems is guaranteed. The continuous state feedback controller is built to ensure the asymptotically stable closed-loop system for all allowable uncertainties, with the switching law designed to implement the global asymptotic stability of uncertain switched fuzzy time-delay systems. In this model, each and every subsystem of the switched systems is an uncertain fuzzy one to which the parallel distributed compensation (PDC) controller of each sub fuzzy system system is proposed with its main condition given in a more solvable form of convex combinations. Such a switched control system is highly robust to varying parameters. A simulation shows the feasibility and effectiveness of the design method.